# SDR ABXA20170102144

- Difficulty date: December 28, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 59,335 hours, 41,964 cycles
- Engine: Ge CF680A
- Engine time: 52,814 hours, 37,867 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8063506
- Part serial: WYG50145
- Condition: Malfunctioned
- Location: Lt Engine
- Component: Mec
- Component part number: 8063506
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FLAME OUT (SHUTDOWN) OCCURRED WHILE DESCENDING THROUGH APPROXIMATELY 18,000 FEET. THE ENGINE WOULD NOT RESTART IN FLIGHT. THE AIRPLANE WAS REMOVED FROM SERVICE (GROUNDED) AND THE LEFT ENGINE'S MAIN ENGINE CONTROL (MEC), COMPRESSOR INLET TEMPERATURE (CIT) SENSOR, AND T2 SENSOR WERE REPLACED. THE CAUSE OF THE ENGINE SHUTDOWN WAS A FAULTY MEC, CIT SENSOR, AND/OR T2 SENSOR.
